# SDR 2003F00531

- Difficulty date: July 30, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N610GR
- Make and model: Cessna 750
- Aircraft serial: 7500163
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Block
- Condition: Defective
- Location: Flt Management
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ROLL OUT, CREW GOT AN FGC A/B FAIL AMGER EICAS MESSAGE.  CHECKED ASSOCIATED WIRING AND CONNECTORS.  REPLACED BOTH TERMINATING RESISTOR BLOCK.  TEST FLEW A/C OPERATIONAL CHECK GOOD.  (M)
